# SDR AALA20131019003

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 84,264 hours, 13,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULKHEAD MOUNTED EMERGENCY EXIT LIGHT FORWARD OF SEAT 20G INOPERATIVE. REPLACED LAMP FOR BULKHEAD MOUNTED EMERGENCYC EXIT LIGHT FORWARD OF SET 20G. OPS CHECK NORMAL
